# SDR COMA0670135

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 8,162 hours, 6,233 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 03006H3746
- Condition: Cracked
- Location: Cockpit
- Part time: 8,162 hours, 6,233 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5841 - EN ROUTE BDL-RSW THE CAPTAIN'S WINDSHIELD CRACKED, CREW DECLARED AN EMERGENCY AND DIVERTED TO MCO.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE CAPTAIN'S WINDSHIELD.
